Volume 11, Issue 1
An Improved Eigenvalue Perturbation Bound on a Nonnormal Matrix and Its Application in Robust Stability Analysis

Ya-guang Yang

DOI:

J. Comp. Math., 11 (1993), pp. 1-6

Published online: 1993-11

Preview Full PDF 543 2112
Export citation
  • Abstract

This paper presents an improved estimation of the eigenvalue perturbation bound developed by the author. The result is useful for robust stability analysis of linear control systems.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-11-1, author = {}, title = {An Improved Eigenvalue Perturbation Bound on a Nonnormal Matrix and Its Application in Robust Stability Analysis}, journal = {Journal of Computational Mathematics}, year = {1993}, volume = {11}, number = {1}, pages = {1--6}, abstract = { This paper presents an improved estimation of the eigenvalue perturbation bound developed by the author. The result is useful for robust stability analysis of linear control systems. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9300.html} }
TY - JOUR T1 - An Improved Eigenvalue Perturbation Bound on a Nonnormal Matrix and Its Application in Robust Stability Analysis JO - Journal of Computational Mathematics VL - 1 SP - 1 EP - 6 PY - 1993 DA - 1993/11 SN - 11 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9300.html KW - AB - This paper presents an improved estimation of the eigenvalue perturbation bound developed by the author. The result is useful for robust stability analysis of linear control systems.
Ya-guang Yang. (1970). An Improved Eigenvalue Perturbation Bound on a Nonnormal Matrix and Its Application in Robust Stability Analysis. Journal of Computational Mathematics. 11 (1). 1-6. doi:
Copy to clipboard
The citation has been copied to your clipboard